# SDR DALA1244470699

- Difficulty date: July 11, 2012
- Submitted: August 6, 2012
- Operation: Air carrier
- Aircraft: N699DL
- Make and model: Boeing 757232
- Aircraft serial: 29970
- Aircraft time: 44,370 hours, 16,974 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N1014
- Condition: Dented
- Location: Bs 1460 S26-27l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FRAME DENTED BS 1460 STR 26-27L.  REPAIRED IAW SRM 53-00-07 FIG 201 DETAIL III.
